Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 194, Pages 15–32 (Mi tm1465)  

This article is cited in 3 scientific papers (total in 3 papers)

Equivalent normings of the Sobolev–Liouville space on a domain

O. V. Besov


Full text: PDF file (1882 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 194, 13–30

Bibliographic databases:
UDC: 517.518.23
Received in April 1989

Citation: O. V. Besov, “Equivalent normings of the Sobolev–Liouville space on a domain”, Investigations in the theory of differentiable functions of many variables and its applications. Part 14, Trudy Mat. Inst. Steklov., 194, Nauka, Moscow, 1992, 15–32; Proc. Steklov Inst. Math., 194 (1993), 13–30

Citation in format AMSBIB
\Bibitem{Bes92}
\by O.~V.~Besov
\paper Equivalent normings of the Sobolev--Liouville space on a~domain
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~14
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 194
\pages 15--32
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289645}
\zmath{https://zbmath.org/?q=an:0821.46039}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 194
\pages 13--30


Linking options:
  • http://mi.mathnet.ru/eng/tm1465
  • http://mi.mathnet.ru/eng/tm/v194/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. O. V. Besov, “Multiplicative Estimates for Derivatives on a Domain”, Math. Notes, 108:4 (2020), 492–498  mathnet  crossref  crossref  mathscinet  isi  elib
    3. O. V. Besov, “Interpolation of Spaces of Functions of Positive Smoothness on a Domain”, Proc. Steklov Inst. Math., 312 (2021), 91–103  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:175
    Full text:104

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021